Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jacobi

How to recover from Tazorac?

Been on Taz every night for 8 months, no noticeable results, just increased redness of my face.

I'm discontinuing use of this medication, and I have two questions:

1. How long does it take for this stuff to get out of your system?

2. Are there any products I can use to help get my skin back to a non-irritated state, or is it just a waiting game?

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×